Reply To: extreme dizziness from allopurinol

Stopping Gout Together Forums Help My Gout! The Gout Forum extreme dizziness from allopurinol Reply To: extreme dizziness from allopurinol

#3934
Keith Taylor
Participant


I hope you’ve seen my earlier reply about increasing from 100mg allopurinol in slower stages. You’d normally do that with a pill-splitter. Eg, 100, 150, 200. Start changing weekly, but adjust according to symptoms. So, I recommend you create a Symptoms topic. Then, you can record your gout symptoms and side effects each day.

However, I’m confused about your prescriptions. So, I suggest you start a new diary topic that maintains a list of all your prescription medication. Plus any OTC meds or supplements. Because, your middle paragraph seems to suggest you are taking naproxen and Celebrex at the same time. Which is considered dangerous. Also, why did your doc take you off colchicine?